Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 614135, 6 pages
Research Article

Controlling Hopf Bifurcation of a New Modified Hyperchaotic Lü System

1College of Mechanical and Vehicle Engineering, Hunan University, Changsha 410082, China
2School of Mathematics and Statistics, Minnan Normal University, Zhangzhou 363000, China

Received 23 October 2014; Revised 3 March 2015; Accepted 11 March 2015

Academic Editor: Michael Vynnycky

Copyright © 2015 Ping Cai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ping Cai, Jia-Shi Tang, and Zhen-Bo Li, “Controlling Hopf Bifurcation of a New Modified Hyperchaotic Lü System,” Mathematical Problems in Engineering, vol. 2015, Article ID 614135, 6 pages, 2015. doi:10.1155/2015/614135